# SDR 97ZZZX4618

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150KS
- Make and model: Piper PA-20
- Aircraft serial: 20678
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose Fitting
- Part number: AN8406D
- Condition: Plugged
- Location: Rt Fuel Tank
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT WAS INVOLVED IN AN ACCIDENT.  ON CLIMB-OUT, AIRCRAFT LOST POWER.  LANDED ON LAST 100 FEET OF RUNWAY.  AIRCRAFT NOSE-OVER, AND CAME TO A STOP INVERTED.  AFTER REPAIR, NEW OWNER WAS INSPECTING FUEL SYSTEM AND FOUND RT FUEL TANK AFT OUTLET FITTING COMPLETELY PLUGGED WITH WHAT APPEARS TO BE DIRT.
